# SDR UIEA2021041600913

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,759 hours, 12,432 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Priority Valve
- Part number: 79275515
- Part serial: 200006057
- Condition: Malfunctioned
- Location: Rt Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND START RT ENG BLEED OFF MSG COMPLIED W/ QRH RETURNED TO GATE.( BITE AIR SUPPLY MODULE PER 36-20-00. FOUND PRVC FAULT. REMOVED AND REPLACED PRVC PER AMM 36-11-19. PERFORMED R ENG IDLE RUN PER AMM 72-00-00. OPS CHECK GOOD. NO FAULTS NOTED. )
